# SDR DALA2021062503450

- Difficulty date: June 24, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 83,772 hours, 38,682 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 CORROSION IN EDGE OUTER SKIN, ELECTRIC ELECTRONIC ACCESS DOOR 119BL. CORRECTIVE ACTION: SUMMARY OF NRC 00254; CORROSION IN EDGE OUTER SKIN, ELECTRIC ELECTRONIC ACCESS DOOR 119BL WAS REPAIRED PER ETI-57-21-264 REV. 1 AND ERA 592212-14 REV. ORIGINAL. (1852034)
